Identifiabilité d'un coefficient variable en espace dans une équation parabolique
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 21 (1987) no. 4, p. 627-639
@article{M2AN_1987__21_4_627_0,
     author = {El Badia, A.},
     title = {Identifiabilit\'e d'un coefficient variable en espace dans une \'equation parabolique},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {21},
     number = {4},
     year = {1987},
     pages = {627-639},
     zbl = {0636.35086},
     mrnumber = {921830},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1987__21_4_627_0}
}
El Badia, A. Identifiabilité d'un coefficient variable en espace dans une équation parabolique. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 21 (1987) no. 4, pp. 627-639. http://www.numdam.org/item/M2AN_1987__21_4_627_0/

[1] I. M. Gel'Fand and B. Levitan (1955), On the determination of a differential équation from its spectral fonction. Amer. Math. Soc. Translations, Serie 2, vol. 1, pp. 253-304. | MR 73805 | Zbl 0066.33603

[2] H. Hochstadt (1973), The inverse Sturm-Liouville problem. Communication on Pure and Applied Mathématiques, vol. XXVI, pp. 716-729. | MR 330607 | Zbl 0281.34015

[3] H. Hochstadt (1976), On the determination of the density of a vibrating string from spectral data. J. of Math Analysis and Applications 55, pp. 673-685. | MR 432968 | Zbl 0337.34023

[4] A. Mizutani (1984), On the inverse Sturm-Liouville problem. J. Fac. Sci. Univ. Tokyo, Sect. 1A, Math., 31, pp. 319-350. | MR 763425 | Zbl 0568.65056

[5] R. Murayama (1981), The Gel'fand and Levitan theory and certain inverse problem. J. Fac. Sci., Univ. Tokyo, Sect. 1A, Math, 28, pp. 317-330. | MR 633001 | Zbl 0485.35082

[6] A. Piece (1979), Unique identification of eigenvalues and coefficients in a parabolic problem. SIAM J. Control and Optimization, vol 17, n° 4, Jully. | MR 534419 | Zbl 0415.35035

[7] T. Suzuki (1985), On the inverse Sturm-Liouville problem for sqatialy symmetric operators, I. J. of Differential Equations, 56, pp. 165-194. | MR 774161 | Zbl 0547.34017

[8] E. C. Titchmarsh (1938), Introduction to the theory of Fourier integrals, Oxford University Press, London. | JFM 63.0367.05

[9] M. Courdesses, M. Polis, M. Amouroux (1981), On the identifiability of parameters in a class of parabolic distributed Systems. IEEE Trans. Automat.Control, vol. 26, avril, n° 2. | MR 613557 | Zbl 0487.93016

[10] A. El Badia, Thèse Université Paul Sabatier, Toulouse (décembre 1985).

[11] R. Courant and D. Hilbert (1953), Methods of Math. Phys., vol. I, Interscience, New York. | MR 65391

[12] T. Suzuki (1983), Uniqueness and nonuniqueness in an inverse problem for the parabolic equation. J. of Differential Equations, 47, pp. 296-316. | MR 688107 | Zbl 0519.35077